# SDR 2001F00283

- Difficulty date: August 9, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N209CA
- Make and model: Amd FALCON
- Aircraft serial: 71
- Engine: Ge CF700*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

WHILE ON DESCENT TO KLRD FROM MMQT, WHILE PASSING FL180 A SMALL REDUCTION IN POWER WAS MADE.  THE NR 1 ENGINE ROLLED BACK.  AFTER 15-30 SECONDS THE NR 1 ENGINE SPOOLED BACK UP.  THE AIRCRAFT CONTINUED ON TO KLRD WITH NO OTHER PROBLEMS AND MADE A NORMAL LANDING.  (M)
